Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Constant whooshing sound in ear with double vision, floaters in eye. Taking propanadol, nitro-lingual spray for BP. What is the reason?

I have a constant whooshing sound in my right ear. I am also experiencing double vision or blurred vision a couple of times a day for a few minutes at a time. I have some floaters in my eye that become brighter and more noticeable just before this happens. It has been happening for about a fortnight. I have been taking propanadol and nitrolingual spray for hypertension and angina for about 12 months now. What is going on?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having constant whooshing sound with double vision and floaters in the eye.
Double vision is usually seen in diseases affecting the eye muscles causing paresis or paralysis of the extraocular muscles and floaters are seen in diseases affecting the posterior segment of the eye in the form of vitreous degenerations, Vitreous hemorrhage....
Since you are having hypertension, this requires evaluation to find out the underlying cause and treatment accordingly.
Whooshing sound in the ear is seen in conditions affecting the inner ear and hence this requires examination by a ENT doctor for examination and treatment accordingly.

Thank you
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor